IMI-BAS BAS
 

BulDML at Institute of Mathematics and Informatics >
IMI >
IMI Periodicals >
Serdica Journal of Computing >
2009 >
Volume 3 Number 1 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10525/361

Title: On some Optimal (n,t,1,2) and (n,t,1,3) Super Imposed Codes
Authors: Manev, Mladen
Keywords: Superimposed Codes
Classification
Issue Date: 2009
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Journal of Computing, Vol. 3, No 1, (2009), 15p-22p
Abstract: One of the main problems in the theory of superimposed codes is to find the minimum length N for which an (N, T,w, r) superimposed code exists for given values of T , w and r. Let N(T,w, r) be the minimum length N for which an (N, T,w, r) superimposed code exists. The (N, T,w, r) superimposed code is called optimal when N = N(T,w, r). The values of N(T, 1, 2) are known for T ≤ 12 and the values of N(T, 1, 3) are known for T ≤ 20. In this work the values of N(T, 1, 2) for 13 ≤ T ≤ 20 and the value of N(21, 1, 3) are obtained. The optimal superimposed codes with parameters (9, 10, 1, 2), (10, 13, 1, 2), (11, 14, 1, 2), (11, 15, 1, 2), (11, 16, 1, 2) and (11, 17, 1, 2) are classified up to equivalence. The optimal (N, T, 1, 3) superimposed codes for T ≤ 20 are classified up to equivalence.
Description: Partially supported by the Technical University of Gabrovo under Grant C-801/2008
URI: http://hdl.handle.net/10525/361
ISSN: 1312-6555
Appears in Collections:Volume 3 Number 1

Files in This Item:

File Description SizeFormat
sjc069-vol3-num1-2009.pdf112.59 kBAdobe PDFView/Open

 



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0!   Creative Commons License DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback